Shapes of Auslander-Reiten Triangles

Abstract Giraldo and Merklen classified the irreducible morphisms in the bounded derived categories of finite dimensional algebras in three classes. The Auslander-Reiten triangles in these categories are made of irreducible morphisms and we classify these triangles in terms of Giraldo and Merklen’s...
Full description

Saved in:
Author:

Alvares, Edson Ribeiro [VerfasserIn]

Fernandes, Sônia Maria [VerfasserIn]

Giraldo, Hernán [VerfasserIn]

Format:

Electronic Article

Language:

English

Published:

2019

Subjects:

Representation theory of algebras

Auslander-Reiten triangles

irreducible morphisms

Containing Work:

Enthalten in: Algebras and representation theory - Dordrecht [u.a.] : Springer Science + Business Media B.V, 1998, 23(2019), 6 vom: 13. Dez., Seite 2257-2274

Containing Work:

volume:23 ; year:2019 ; number:6 ; day:13 ; month:12 ; pages:2257-2274

Links:

Volltext [lizenzpflichtig]

DOI / URN:

10.1007/s10468-019-09937-w

Catalog id:

SPR041464079

Haven't found what you're looking for?

Contact us!